Photonics Research Group Home
Ghent University Journals/Proceedings
About People Research Publications Education Services
 IMEC
intern

 

Publication detail

Authors: K. Quang Le, P. Bienstman
Title: The complex Jacobi iterative method for non-paraxial beam propagation in nonlinear optical waveguides
Format: International Journal
Publication date: 7/2010
Journal/Conference/Book: Optical and Quantum Electronics
Volume(Issue): 41(9) p.705-709
DOI: 10.1007/s11082-010-9382-2
Citations: 1 (Dimensions.ai - last update: 18/4/2021)
1 (OpenCitations - last update: 12/4/2021)
Look up on Google Scholar
Download: Download this Publication (243KB) (243KB)

Abstract

The recently introduced beam propagation method using complex Jacobi iteration adapted for modeling of non-paraxial beam propagation in nonlinear optical waveguides is presented in this paper. The beam propagation equation is based on our recently proposed modified Padé(1,1) approximant operator. The resulting approach is very efficient and well-suited for large structures with long propagation paths.

Related Research Topics

Related Projects


Back to publication list